EconPapers    
Economics at your fingertips  
 

On a Few Equivalent Statements of a Hilbert-Type Integral Inequality in the Whole Plane with the Hurwitz Zeta Function

Themistocles M. Rassias () and Bicheng Yang ()
Additional contact information
Themistocles M. Rassias: National Technical University of Athens
Bicheng Yang: Guangdong University of Education

A chapter in Analysis and Operator Theory, 2019, pp 319-352 from Springer

Abstract: Abstract In the present paper, we prove some equivalent statements of a Hilbert-type integral inequality in the whole plane with intermediate variables. In our theorems, the constant factor is associated to the Hurwitz zeta function and we prove that it is the best possible. We also derive various special cases and applications.

Keywords: Hilbert-type integral inequality; Hurwitz zeta function; Intermediate variable; Equivalent statement; Operator; 26D15; 47A07 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-12661-2_15

Ordering information: This item can be ordered from
http://www.springer.com/9783030126612

DOI: 10.1007/978-3-030-12661-2_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-12661-2_15